| Model Number |
CM-99114B |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, "anchor failed.".
Additional Manufacturer Narrative
The device was discarded and was not returned for evaluation.A review of the device history record was performed and there were no issues noted with the lot during production.All finished goods testing requirements were met prior to release.The report could not be substantiated and a cause for the event could not be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.